# SDR IPXA2020092560626

- Difficulty date: September 9, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,655 hours, 10,638 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327086900200
- Condition: Broken
- Location: Utility Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 FLOOR PANEL 221VL BROKEN FABBED PANEL 221VL FROM 5024N400001SS-G BTCK NR 3546253, PER SREO A300-5320-40552-B.
